# SDR CA040806001

- Difficulty date: August 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,267 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 315341
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTICED THAT THE OIL TEMPERATURE ON THE LT ENGINE WAS CLIMBING.  THE CREW TRIED TO MANUALLY CONTROL THE OIL TEMP BUT WAS UNSUCCESSFUL.  THE ENGINE WAS SHUT DOWN AND THE PROP WAS FEATHERED AS A PRECAUTION.  THE AIRCRAFT RETURNED TO BASE.  OIL COOLER DOOR ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
